×

On convexity condition in normed linear spaces. (English) Zbl 0183.13204


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Anatole Beck, A convexity condition in Banach spaces and the strong law of large numbers, Proc. Amer. Math. Soc. 13 (1962), 329 – 334. · Zbl 0108.31401
[2] Anatole Beck, On the strong law of large numbers, Ergodic Theory (Proc. Internat. Sympos., Tulane Univ., New Orleans, La., 1961) Academic Press, New York, 1963, pp. 21 – 53.
[3] James A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), no. 3, 396 – 414. · Zbl 0015.35604
[4] Mahlon M. Day, Some more uniformly convex spaces, Bull. Amer. Math. Soc. 47 (1941), 504 – 507. · Zbl 0027.11003
[5] Mahlon M. Day, Uniform convexity. III, Bull. Amer. Math. Soc. 49 (1943), 745 – 750. · Zbl 0063.01056
[6] -, Normed linear spaces, Academic Press, New York, 1962.
[7] Nelson Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958. · Zbl 0084.10402
[8] H. G. Eggleston, Convexity, Cambridge Tracts in Mathematics and Mathematical Physics, No. 47, Cambridge University Press, New York, 1958. · Zbl 0086.15302
[9] William Feller, An introduction to probability theory and its applications. Vol. I, John Wiley and Sons, Inc., New York; Chapman and Hall, Ltd., London, 1957. 2nd ed. · Zbl 0077.12201
[10] Daniel P. Giesy, A study of convexity in normed linear spaces, Ph.D. thesis, Univ. of Wisconsin, Madison, 1964.
[11] Robert C. James, Bases and reflexivity of Banach spaces, Ann. of Math. (2) 52 (1950), 518 – 527. · Zbl 0039.12202
[12] Robert C. James, A non-reflexive Banach space isometric with its second conjugate space, Proc. Nat. Acad. Sci. U. S. A. 37 (1951), 174 – 177. · Zbl 0042.36102
[13] Robert C. James, Uniformly non-square Banach spaces, Ann. of Math. (2) 80 (1964), 542 – 550. · Zbl 0132.08902
[14] P. Jordan and J. Von Neumann, On inner products in linear, metric spaces, Ann. of Math. (2) 36 (1935), no. 3, 719 – 723. · JFM 61.0435.05
[15] Michel Loève, Probability theory, Third edition, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1963. · Zbl 0095.12201
[16] A. R. Lovaglia, Locally uniformly convex Banach spaces, Trans. Amer. Math. Soc. 78 (1955), 225 – 238. · Zbl 0064.35601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.